Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Off topic and disgusting: Ear problems Dinah

Posted by mikhail99 on February 3, 2003, at 11:25:20

In reply to Off topic and disgusting: Ear problems, posted by Dinah on February 3, 2003, at 9:41:44

> I've got eczema of the ear or something like it, and the skin in my ear canal is peeling off and blistering. The blisters fill my ear canal so that I can't hear, and give me a high pitched whine that is causing me migraine trouble. Plus the pressure hurts. And the dripping from the blisters is grossing out everyone around me.
>
> The doctors say there is nothing that can be done. They've given me steroid drops that seem to make it worse.
>
> Does anyone have any ideas for prescription or natural remedies?
>
> Sorry, Dr. Bob, if this belongs on social. It was a meds question, so I was confused.

Dinah, you poor thing! That sounds awful. I've been hearing about this new medication on tv, it's steroid-free, called Elidel? It says for mild or moderate and I don't know if you qualify but it's worth asking about. They have a website too; www.elidel.com. And I found this article that might be helpful;

http://abcnews.go.com/onair/GoodMorningAmerica/GMA000814_Eczema.html

Good luck dear and take care!

Mik


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mikhail99 thread:139089
URL: http://www.dr-bob.org/babble/20030130/msgs/139108.html